Extreme order statistics in an equally correlated Gaussian array

Tom 22 / 1994

Mateusz Wiśniewski Applicationes Mathematicae 22 (1994), 193-200 DOI: 10.4064/am-22-2-193-200


This paper contains the results concerning the weak convergence of d-dimensional extreme order statistics in a Gaussian, equally correlated array. Three types of limit distributions are found and sufficient conditions for the existence of these distributions are given.


  • Mateusz Wiśniewski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek